Advertisement

Mathematische Zeitschrift

, Volume 260, Issue 3, pp 713–715 | Cite as

On the growth of the Betti sequence of the canonical module

  • David A. Jorgensen
  • Graham J. LeuschkeEmail author
Erratum
  • 153 Downloads

References

  1. 1.
    Jorgensen D.A., Leuschke G.J.: On the growth of the Betti sequence of the canonical module. Math. Z. 256(3), 647–659 (2007) doi: 10.1007/s00209-006-0096-x zbMATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 2008

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of Texas at ArlingtonArlingtonUSA
  2. 2.Department of MathematicsSyracuse UniversitySyracuseUSA

Personalised recommendations